# SDR SWAA2012070905639

- Difficulty date: July 7, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 29,120 hours, 16,810 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: SA33077
- Part serial: BNG5635
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDES PRESSURE LOW.  REMOVED AND REPLACED SLIDE PER MT.
